# SDR ASOA2014062310714

- Difficulty date: June 18, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 15,291 hours, 10,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY AND ENTRANCE FLOOR LEVEL EMERGENCY EXIT FLOOD LIGHTS INOPERATIVE.   FOUND FUSE ON NR 1 CHARGER BAD.  R & R FUSE IAW VCMM 33-21-70.
